# SDR SWIA201744089

- Difficulty date: December 3, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 35,119 hours, 30,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE CORRODED UNDER FWD STOP FITTING.  REMOVED AND REPLACED THE SERVICE DOOR SILL ANGLE IAW SRM. ADJUSTMENT CHECKED GOOD.
